MAUDE Adverse Event Report: MEDTRONIC IRELAND COMPLETE SE ILIAC; STENT, ILIAC

MEDTRONIC IRELAND COMPLETE SE ILIAC; STENT, ILIAC
Catalog Number SC5100LV
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 09/28/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patient that during an index procedure, a complete se iliac stent was inserted but not expanded.The patient reported their concern that the stent might migrate.The patient reported that they underwent an additional procedure approximately six months later, during which the original stent was expanded.

Brand Name
COMPLETE SE ILIAC
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7326533
Report Number9612164-2018-00491
Device Sequence Number10789372
Product Code NIO
UDI-Device Identifier00643169150775
UDI-Public00643169150775
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P090006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2016
Device Catalogue NumberSC5100LV
Device Lot Number0007183585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight107